# SDR DL72W954457

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278420
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RT ELEVATOR WAS REPAIRED FOR DAMAGE TO LOWER SKIN AT ACCESS ANGLE 9, PER SRM 55-20-3.
